# SDR AALA202503264624

- Difficulty date: March 20, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N123UW
- Make and model: Airbus A320-214
- Aircraft serial: 1310
- Aircraft time: 68,996 hours, 34,804 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Strip
- Condition: Cracked
- Location: Zone 300
- Component: Rudder, Airbus
- Component part number: D55471002000000002
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: VERTICAL STABILIZER RUDDER TRAILING EDGE APEX STRIP LOWER PORTION RIGHT HAND SIDE HAS CRACKED/ BROKEN METAL AND POPPED RIVETS IN WHITE PAINTED SECTION.  MAINTENANCE REPLACED THE RUDDER PER TASK CARD 26L32027002.
